# SDR DALA2024111410964

- Difficulty date: November 13, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 57,539 hours, 29,674 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3160 ELONGATED HOLES (2 EA) ON ACCESS PANEL FUEL TANK CUT OUT BOTTOM SKIN B TW RIB 16 TO RIB 17 ON LH WING. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON HOLES (2E/A) LOC ON ACCESS PANEL FUEL TANK CUT OUT BOTTOM SKIN BTW RIB 16 TO RIB 17 ON LH WING AS PER A319 SRM 57-21-11-300-002. (0658870)
